# SDR 01FDEA00529

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2040751
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLUE/BLACK OILY SMOKE IN COCKPIT 3 MIN AFT T/O SEEM TO BE RIGHT AFT NR 3 BLD AND RT PACK TURN ON.  *S/D*  REMOVED AND REPLACED RT AIR CYCLE MACHINE AND PERFORMED FUNCTIONAL CK PER MM 21-55-011-4.  A/C OK TO CONTINUE.
